Asymptotic behavior of Lévy measure density corresponding to inverse local time Asymptotic behavior of Levy measure density corresponding to inverse local time

Access this Article

Search this Article

Abstract

本論文は日本学士院(the Japan Academy)より発行され,Project Euclid よりオープンアクセスジャーナルとして公開されている。http://projecteuclid.org/euclid.pja/1420466272For a one dimensional diffusion process $mathbf{D}^{*}_{s,m}$ and the harmonic transformed process $mathbf{D}^{*}_{s_{h},m_{h}}$, the asymptotic behavior of the Lévy measure density corresponding to the inverse local time at the regular end point is investigated. The asymptotic behavior of $n^{*}$, the Lévy measure density corresponding to $mathbf{D}^{*}_{s,m}$, follows from asymptotic behavior of the speed measure $m$. However, that of $n^{h*}$, the Lévy measure density corresponding to $mathbf{D}^{*}_{s_{h},m_{h}}$, is given by a simple form, $n^{*}$ multiplied by an exponential decay function, for any harmonic function $h$ based on the original diffusion operator.

Journal

  • Proceedings of the Japan Academy. Ser. A, Mathematical Sciences

    Proceedings of the Japan Academy. Ser. A, Mathematical Sciences 91(1), 9-13, 2015-01

    Japan Academy

Codes

  • NII Article ID (NAID)
    120006658129
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0386-2194
  • NDL Article ID
    026255569
  • NDL Call No.
    Z53-T494
  • Data Source
    NDL  IR 
Page Top